Jump to content

Belly pressure, bloated feeling


[De...]

Recommended Posts

I am currently tapering and down to .25 mg Clonazepam a day.  I am experiencing belly fullness, bloating and pressure.  Sometimes a burning or dull ache in my bladder area or discomfort in my lower back.  Are these symptoms anyone has experienced while tapering?  For reference, I was on 1.5 mg of Xanax at my highest dose before switching to Clonazepam to taper.

 

Link to comment
Share on other sites

Yes! When I was cutting and holding, I would experience those exact symptoms, minus the burning in the bladder, and plus fog. The second cut brought greater bloating, back pain, and fog, in addition to a floating sensation a couple evenings. After that one, I decided I couldn't make cuts that big and started a daily micro taper. The GI symptoms have faded for weeks at a time, and the back pain has gone away completely. However, the fogs have stuck around.

 

I'm sorry you're dealing with symptoms. Withdrawal is a beast. It sounds like you've made really good progress. How long have you been tapering? Did you start at 1.5 mg clonazepam?

Link to comment
Share on other sites

Thank you for the reply.  It sounds like my symptoms are normal for withdrawal. 

 

I began on 1.5 mg of Xanax, tapered down to .75 mg Xanax, then switched to .75 mg Clonazepam and have tapered down to .25 mg Clonazepam.  Xanax seemed impossible to taper!  The withdrawal was horrible! So far, the Clonazapem taper has felt more gentle with the symptoms.

Link to comment
Share on other sites

I'm so glad it's gone well for you. I'm nearly at .375 mg k down from at or just above .875 mg, depending on how accurately I could split the tablets, but I've hit a wall and have decided to hold or taper much more slowly for a bit to let my body catch up. I don't know what else to do. I hope the rest of your taper goes well despite symptoms.
Link to comment
Share on other sites

×
×
  • Create New...